MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA HP TROCHLEA SZ2 RT; EARLY INTERVENTION : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SIGMA HP TROCHLEA SZ2 RT; EARLY INTERVENTION : KNEE FEMORAL
Model Number 1024-04-200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); No Code Available (3191)
Date of Event 12/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Knee claim record received.Claim record alleges failed patellofemoral arthroplasty.Depuy cement was used.Primary operative notes (b)(6) 2016 indicate the patient received a right knee patella femoral arthroplasty due to patellafemoral arthritis.Revision operative notes (b)(6) 2018 indicate the patient received a right patella femoral knee revision with implantation of competitor right total knee due to failed patella femoral knee arthroplasty.Upon entering the joint, hypertrophic scarring is encountered along with osteophytes along the femoral component, scaring and osteophytes removed.The surgery was completed without indication of complication by the surgeon.Doi: (b)(6).Dor: (b)(6).Right knee.

Brand Name
SIGMA HP TROCHLEA SZ2 RT
Common Device Name
EARLY INTERVENTION : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9647340
Report Number1818910-2020-03558
Device Sequence Number19616830
Product Code HRY
UDI-Device Identifier10603295001676
UDI-Public10603295001676
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K061648
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model Number1024-04-200
Device Catalogue Number102404200
Device Lot Number701525
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/16/2020
Supplement Date Received by Manufacturer03/04/2020
Initial Report FDA Received Date01/30/2020
Supplement Report FDA Received Date03/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR